UPM Institutional Repository

Stochastic ordering constraint for ordered extremes


Adam, Mohd Bakri (2017) Stochastic ordering constraint for ordered extremes. Matematika, 33 (1). pp. 21-34. ISSN 0127-8274


The constraint of two ordered extreme minima random variables when one variable is consider to be stochastically smaller than the other one has been carried out in this article. The quantile functions of the probability distribution have been used to establish partial ordering between the two variables. Some extensions and generalizations are given for the stochastic ordering using the important of sign of the shape parameter.

Download File

Text (Abstract)
Stochastic ordering constraint for ordered extremes.pdf

Download (33kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.11113/matematika.v33.n1.769
Publisher: Penerbit UTM Press
Keywords: Bivariate extreme model; Generalized extreme for minima; Ordered extreme stochastic ordering
Depositing User: Nabilah Mustapa
Date Deposited: 11 Jun 2018 08:17
Last Modified: 11 Jun 2018 08:17
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.11113/matematika.v33.n1.769
URI: http://psasir.upm.edu.my/id/eprint/64100
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item